I've been taking a, for me, high dose of melatonin for insomnia. I've been taking 10 mg at 7, another 10 mg at 8 and one more at 9, then off to bed. The first night I slept fine, next night not so great and, but the third night, was having stomach troubles. So, I backed off for a week. I then to 10 mg at 7 and, at 9, took a 10 mg timed release tablet. I kept waking up but my concern is that I was dizzy. I had to be careful getting up and then was fine. So I stopped it for several days.
Then, last night, I took a 5 mg regular tablet and, during the night, woke up dizzy. Even at the gym this morning, doing barbell bench presses, I was dizzy upon sitting up. So, is this the melatonin or something else? I stay hydrated and my blood pressure was good (I took it several times), so it's not that.
Possibly low blood sugar? I had not eaten for some time when it happened. Any thoughts? I swim, so wonder if it's not my ears? I do not have vertigo during my normal day, only upon rising from flat to sitting (of course I don't stand until it passes). I don't want to visit a dr until I've eliminated other causes. Thanks. I really need relief of the insomnia! I've taking benadryl and want to stop.
I was wondering about the use of melatonin..some use it as a sleep aid and i've heard it works really well..is there any other uses..are there any side effects of the oral form, is there any longterm side effects noted from using it?
One of my friends has just been diagnosed with covid and she is higher risk so I'm worried. I am in the UK where melatonin is not available. I've been looking at buying melatonin from pharmacies in Poland but they only seem to sell 1mg or 3mg so I would need a huge number to ingest 80mg per day for covid-19. Also many refuse to post to the UK.
Can anyone advise me how to buy sufficient quantities from a reputable source?